Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 7, No. 3

pp. 355—542 (March 2014)                      Contents


A novel approach for solving fully fuzzy linear programming problems using membership function concepts

Seyed Hadi Nasseri, Farzaneh Khalili, Nemat Allah Tachi-Nezhad, Seyedeh Marziyeh Mortezania

Pages  355-368

Download(s) [PDF]    


Intuitionistic fuzzy generalized normed spaces

S. G. Dapke, C. T. Aage, J. N. Salunke

Pages  369-383

Download(s) [PDF]    


On Somewhat pairwise soft fuzzy quasi uniform almost -open function  

T. Yogalakshmi, E. Roja, M. K. Uma

Pages  385-399

Download(s) [PDF]    


Uncertain impulse response of imprecisely defined half order mechanical system

Diptiranjan Behera, S. Chakraverty

Pages  401-419

Download(s) [PDF]    


Interval-valued fuzzy quasi-ideals and bi-ideals of semirings

Sukhendu Kar, Sudipta Purkait, K. P. Shum

Pages  421-436

Download(s) [PDF]    


Fuzzy subsystems of fuzzy automata based on lattice-ordered monoid

S. P. Tiwari, Anupam K. Singh, Shambhu Sharan

Pages  437-445

Download(s) [PDF]    


On fuzzy Euler-Lagrange equations

Omid S. Fard, Akbar H. Borzabadi, Mohammad Heidari

Pages  447-461

Download(s) [PDF]    


Overdetermined linear system of equations with trapezoidal fuzzy numbers

S. H. Nasseri, R. Chameh, M. Gholami

Pages  463-471

Download(s) [PDF]    


Common fixed point theorems using property () and its variants involving quadratic terms

Saurabh Manro, Anita Tomar

Pages  473-484

Download(s) [PDF]    


Covering dimension of intuitionistic fuzzy topological spaces

AbdulGawad. A. Q. Al-Qubati

Pages  485-493

Download(s) [PDF]    


Text extraction from low-contrast non-uniform illuminated document images using mathematical morphology and fuzzy operator

 (Mrs)Sharmistha Bhattacharya (Halder), Md. Atikul Islam

Pages  495-518

Download(s) [PDF]    


Fuzzy -Baire spaces and functions

Ganesan Thangaraj, Eswaran Poongothai

Pages  519-528

Download(s) [PDF]    


A realization of intuitionistic fuzzy ideals of semirings

R. Mukherjee, D. Mandal, S. K. Sardar 

Pages  529-542

Download(s) [PDF]